# SDR CALA2013101491999

- Difficulty date: October 12, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 53,970 hours, 20,533 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CB X18-RECIRCULATING FAN LT SUPPLY TRIPPED.  ALSO HAD ELEC SMELL BEFORE TRIPPING. R & R RECIRCULATING FAN IAW AMM, OPERATIONS NORMAL ACFT OK FOR SERVICE, REMOVED PLACARD.
